advertisement
Question
Posted by: Robyn | 2008/09/24

Help with weight

Currently I weigh 67kg. About a year ago I went on a diet (through a doctor) that was very low carb (1 carb at breakfast). At the same time, the doctor prescribed Tenuate. I was on this diet for 9 months and i was taking approximately 4 teaspoons of Tenuate a day and I lost 9kg. Having gone off the diet,I gained some weight (5kg) I joined Weight Watchers 6 weeks ago as i was just getting bigger. My problem is that in the 6 weeks, I have gained 2kg. Have I messed up my metabolism that on a " normal"  way of eating, I just gain weight? I am walking 3x week for about 30 min at a time. Do i just hang in there and continue with WW. When will i start to see a change? Please help I am slowly but surely blowing up like a balloon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Robyn
It is possible that you have damaged your metabolism with incorrect dieting or that you may now have developed insulin resistance. I would first discuss your lack of weightloss with your counsellor at Weight Watchers because this is their function to solve problems that their clients encounter. Also increase your physical activity. Most experts agree that it requires 30 min of aerobic exercise (brisk walking) every day to stimulate your metabolism and promote weightloss. If you are still not losing weight and/or centimetres within 1 month then I would recommend that you ask your dr to test your hormones (thyroid, insulin and female hormones) to see if there is an imbalance that is preventing weightloss.
Hope you start losing now
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement